# SDR DALA2024091909186

- Difficulty date: September 16, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 15,503 hours, 1,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DOOR 4L LOW AIR PRESSURE ON FAP. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6466034)
